Alert archive / Ohio / Wind Advisories in 2024
Wind Advisory 10, NWS Cleveland, OH
NWS Cleveland, OH issued this wind advisory at Oct 31, 2024, 3:27 AM EDT for 17 counties in Ohio; Erie County, Pennsylvania. It took effect at Oct 31, 2024, 9:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2024, 3:27 AM EDT (07:27 UTC)
- In effect from
- Oct 31, 2024, 9:00 AM EDT
- Expired
- Nov 1, 2024, 6:39 AM EDT
- In force
- 22 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
065 WWUS71 KCLE 310727 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 327 AM EDT Thu Oct 31 2024 OHZ006>010-017>019-027>030-036-037-311530- /O.NEW.KCLE.WI.Y.0010.241031T1300Z-241031T1800Z/ Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Avon Lake, Perrysburg, Norwalk, Bucyrus, Genoa, Huron, Elyria, Fostoria, Tiffin, Cardington, Oak Harbor, Lorain, Port Clinton, Marion, Fremont, Sandusky, Findlay, Upper Sandusky, Carey, Willard, Bellevue, Crestline, Ashland, Mount Gilead, Mansfield, Clyde, Galion, North Ridgeville, and Bowling Green 327 AM EDT Thu Oct 31 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Ohio. * WHEN...From 9 AM this morning to 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Sefcovic
6 follow-up statements
329 WWUS71 KCLE 311353 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 953 AM EDT Thu Oct 31 2024 OHZ012-089-PAZ001-312200- /O.EXB.KCLE.WI.Y.0010.241031T1800Z-241101T1200Z/ Lake-Ashtabula Lakeshore-Northern Erie- Including the cities of Geneva, Wickliffe, Willowick, Mentor, Conneaut, Eastlake, Erie, Painesville, Willoughby, and Ashtabula 953 AM EDT Thu Oct 31 2024 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Ohio, Ashtabula Lakeshore and Lake Counties. In Pennsylvania, Northern Erie County. * WHEN...From 2 PM this afternoon to 8 AM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OHZ003-311800- /O.EXA.KCLE.WI.Y.0010.000000T0000Z-241031T1800Z/ Lucas- Including the cities of Toledo 953 AM EDT Thu Oct 31 2024 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Lucas County. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ OHZ006>010-017>019-027>030-036-037-311800- /O.CON.KCLE.WI.Y.0010.000000T0000Z-241031T1800Z/ Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Genoa, Lorain, North Ridgeville, Perrysburg, Oak Harbor, Upper Sandusky, Bucyrus, Mount Gilead, Findlay, Bellevue, Bowling Green, Norwalk, Ashland, Willard, Galion, Crestline, Carey, Port Clinton, Fremont, Cardington, Mansfield, Elyria, Clyde, Sandusky, Fostoria, Avon Lake, Huron, Marion, and Tiffin 953 AM EDT Thu Oct 31 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central and northwest Ohio. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Saunders
219 WWUS71 KCLE 311410 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1010 AM EDT Thu Oct 31 2024 OHZ003-006>010-017>019-027>030-036-037-312215- /O.EXT.KCLE.WI.Y.0010.000000T0000Z-241101T0000Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Genoa, Lorain, North Ridgeville, Toledo, Perrysburg, Oak Harbor, Upper Sandusky, Bucyrus, Mount Gilead, Findlay, Bellevue, Bowling Green, Norwalk, Ashland, Willard, Galion, Crestline, Carey, Port Clinton, Fremont, Cardington, Mansfield, Elyria, Clyde, Sandusky, Fostoria, Avon Lake, Huron, Marion, and Tiffin 1010 AM EDT Thu Oct 31 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central and northwest Ohio. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ OHZ012-089-PAZ001-312215- /O.CON.KCLE.WI.Y.0010.241031T1800Z-241101T1200Z/ Lake-Ashtabula Lakeshore-Northern Erie- Including the cities of Geneva, Wickliffe, Willowick, Mentor, Conneaut, Eastlake, Erie, Painesville, Willoughby, and Ashtabula 1010 AM EDT Thu Oct 31 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Ohio, Ashtabula Lakeshore and Lake Counties. In Pennsylvania, Northern Erie County. * WHEN...From 2 PM this afternoon to 8 AM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Saunders
435 WWUS71 KCLE 311937 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 337 PM EDT Thu Oct 31 2024 OHZ003-006>010-017>019-027>030-036-037-010000- /O.CON.KCLE.WI.Y.0010.000000T0000Z-241101T0000Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Genoa, Lorain, North Ridgeville, Toledo, Perrysburg, Oak Harbor, Upper Sandusky, Bucyrus, Mount Gilead, Findlay, Bellevue, Bowling Green, Norwalk, Ashland, Willard, Galion, Crestline, Carey, Port Clinton, Fremont, Cardington, Mansfield, Elyria, Clyde, Sandusky, Fostoria, Avon Lake, Huron, Marion, and Tiffin 337 PM EDT Thu Oct 31 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central and northwest Ohio. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ OHZ012-089-PAZ001-010345- /O.CON.KCLE.WI.Y.0010.000000T0000Z-241101T1200Z/ Lake-Ashtabula Lakeshore-Northern Erie- Including the cities of Geneva, Wickliffe, Willowick, Mentor, Conneaut, Eastlake, Erie, Painesville, Willoughby, and Ashtabula 337 PM EDT Thu Oct 31 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Ohio, Ashtabula Lakeshore and Lake Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 8 AM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Saunders
020 WWUS71 KCLE 312358 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 758 PM EDT Thu Oct 31 2024 OHZ003-006>010-017>019-027>030-036-037-010100- /O.EXP.KCLE.WI.Y.0010.000000T0000Z-241101T0000Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Mount Gilead, Avon Lake, Tiffin, Sandusky, Port Clinton, Bucyrus, Bellevue, North Ridgeville, Huron, Ashland, Findlay, Perrysburg, Crestline, Fremont, Norwalk, Lorain, Oak Harbor, Carey, Cardington, Genoa, Marion, Willard, Mansfield, Galion, Bowling Green, Toledo, Upper Sandusky, Elyria, Fostoria, and Clyde 758 PM EDT Thu Oct 31 2024 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Gusty winds of 15 to 25 mph may still be possible through the overnight. $$ OHZ012-089-PAZ001-010800- /O.CON.KCLE.WI.Y.0010.000000T0000Z-241101T1200Z/ Lake-Ashtabula Lakeshore-Northern Erie- Including the cities of Painesville, Eastlake, Geneva, Mentor, Willowick, Ashtabula, Wickliffe, Willoughby, Conneaut, and Erie 758 PM EDT Thu Oct 31 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Ohio, Ashtabula Lakeshore and Lake Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 8 AM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Griffin
791 WWUS71 KCLE 010801 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 401 AM EDT Fri Nov 1 2024 OHZ012-089-010915- /O.CAN.KCLE.WI.Y.0010.000000T0000Z-241101T1200Z/ Lake-Ashtabula Lakeshore- Including the cities of Eastlake, Willowick, Wickliffe, Willoughby, Conneaut, Mentor, Geneva, Ashtabula, and Painesville 401 AM EDT Fri Nov 1 2024 ...WIND ADVISORY IS CANCELLED... Gusty winds of 15 to 25 mph may still be possible through daybreak. $$ PAZ001-011200- /O.CON.KCLE.WI.Y.0010.000000T0000Z-241101T1200Z/ Northern Erie- Including the cities of Erie 401 AM EDT Fri Nov 1 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Northern Erie County. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Iverson
056 WWUS71 KCLE 011039 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 639 AM EDT Fri Nov 1 2024 PAZ001-011145- /O.CAN.KCLE.WI.Y.0010.000000T0000Z-241101T1200Z/ Northern Erie- Including the cities of Erie 639 AM EDT Fri Nov 1 2024 ...WIND ADVISORY IS CANCELLED... Gusty winds of 20 to 25 mph may be possible through early afternoon. $$ Iverson
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Oct 31, 2:05 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 31, 2:05 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
205 AM EDT Thu Oct 31 2024
.SYNOPSIS...
A strong cold front moves east across the area Thursday night
as low pressure passes through the northern Great Lakes. High
pressure will build into the region on Friday and Saturday
before departing to the east coast on Sunday. A warm front will
lift north across the region on Monday.
&&
.NEAR TERM /THROUGH TODAY/...
12:30 AM Update...
The forecast remains on track early this morning with no changes
needed.
915 PM Update...
Given the continuous warm air advection, brought the overnight
lows in the eastern zones up a couple degrees closer to 60F.
Winds on the increase again towards morning.
Previous Discussion...
Gusty southwest winds of around 25-30 mph continue for a few
more hours this afternoon before dissipating tonight. Warm
temperatures well above normal continue as the forecast area
remains within the warm sector through the day tomorrow (see
climate section below for record temperature information).
Upper-level trough and associated surface low approach from the
west, making its way across the Great Lakes region tonight and
tomorrow. A strong low-level jet moves overhead tomorrow, though
thickening cloud cover and afternoon showers could limit surface
wind potential. Even so, soundings suggest some boundary layer
mixing late morning into the early afternoon hours with the 12Z
HREF mean wind forecast showing good potential for 35-45 mph
wind gusts. There is still some potential for the need of a
wind advisory along and west of I-71, and especially along the
I-75 corridor. Additionally, there is some potentially for some
wind to accompany afternoon/evening showers that develop and
move eastward across the area. Best timing looks to be 18-22Z
west of I-71, and then 22-01Z east of I-71. It won't necessarily
be a continuous rain for the entire afternoon/evening, but there
is a very high likelihood of rain showers and wind impacting the
evening trick-or-treating. But hey, at least it won't be
freezing and snowing!
The accompanying cold front will move across the area tomorrow
evening, with temperatures dropping into the 40s.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
High pressure will build across the Great Lakes on Friday. Colder
air will advect in on northwest winds on Friday causing lake effect
clouds for the Snowbelt region. There could be a couple isolated
lake effect showers or sprinkles. High temperatures on Friday will
range from the lower to upper 50s. Lingering lake effect clouds will
scatter out by Friday evening. The center of high pressure will pass
near by Friday night. Clear skies and light winds will allow low
temps Friday night to fall into the lower to upper 30s away from
lakeshore. High pressure will remain in control of Saturday's
weather with mostly sunny skies and seasonable high temps in the
middle 50s to low 60s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A deep upper level trough will move out from the Western CONUS into
the Central Plains Sunday through early next week. On Sunday, a warm
front will lift northward across the area. Skies will become cloudy
with rain showers likely. Sunday's temperatures will range from the
upper 50s to middle 60s. Likely rain chances or POPs will stay in
the forecast Sunday night into Monday. We will be in the warm sector
ahead of the next cold front by Tuesday with lower rain chances.
High temperatures both Monday and Tuesday will be in the 70s. The
next cold front will move through late Tuesday night into Wednesday
with rain showers likely and an isolated thunderstorm chance. The
weather will turn cooler by the middle of next week.
&&
.AVIATION /06Z Thursday THROUGH Monday/...
Similar early morning forecast to the past few days this morning
with low-level wind shear due to a jet in the 850-925 mb layer
above an inversion. This will continue through mid morning
before southwesterly surface gusts develop. Expect the winds to
be stronger today as a strong cold front approaches and
interacts with the mid/upper jet energy, and that will be the
main aviation concern. SW winds will increase to 15-25 knots by
mid to late morning with gusts of 30-40 knots at times this
afternoon. Any gusts that reach 40 knots will be isolated and
mainly within rain showers that can bring the stronger winds to
the surface. Expect winds to veer more to the W and decrease
slightly to 15-20 knots later this evening and tonight as the
cold front passes, but gusts of 20-25 knots will continue.
In terms of the rain showers, expect an area of showers ahead
of the front to move in from west to east this afternoon and
evening. Timing of the greatest coverage will be 18-00Z around
KTOL and KFDY, 20-03Z around KCLE and KMFD, 22-05Z around KCAK
and KYNG, and 00-06Z around KERI. It will not rain during those
full time windows, but showers will be around quite frequently.
At this time, expect mainly low end VFR in the showers, but some
brief MVFR cannot be ruled out. As the showers exit the region
tonight, some lower clouds could bring some MVFR cigs. The best
chance for this is at KCAK and KYNG, so only put it in those
TAFs for now.
Outlook...Non-VFR possible with scattered rain showers Sunday
through Monday.
&&
.MARINE...
The ongoing Small Craft Advisory will continue through Friday due to
strong, gusty winds over the lake. Southwest winds at 15 to 25 knots
will continue this afternoon and tonight. The southwest winds will
increase to 20 to 30 knots by Thursday morning with becoming
westerly Thursday night. There could be some gusts up to 35
knots during this time. There may be a small window for near
gale force winds during frontal passage in the eastern basin
Thursday night. Due to the strong southwest winds over the
basin, water levels may fall near or below the critical mark for
safe marine navigation over the western end of Lake Erie
Thursday afternoon and Thursday night.
Winds will shift out of the northwest behind the front and subside
to 15 kts on Friday. High pressure builds in over the Great Lakes
and the winds will be variable and weaken further to less than 10
kts Saturday through Sunday. On Sunday a warm front will lift north
across Lake Erie making the predominant winds be out of the south
and then gradually strengthen to 10-15 kts by Monday.
&&
.CLIMATE...
Daily Record Warm High Temperatures:
Date Toledo Mansfield Cleveland Akron Youngstown Erie
10-30 77(1971) 80(1927) 79(1950) 77(1900) 75(1999) 79(1946)
10-31 80(1950) 78(1950) 82(1950) 79(1950) 78(1933) 76(1927)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 AM EDT Friday for LEZ142>145.
Low Water Advisory from 8 PM this evening to 8 AM EDT Friday
for LEZ142>144-162>164.
Small Craft Advisory until 7 PM EDT Friday for LEZ146>149.
&&
SYNOPSIS...Saunders
NEAR TERM...Garuckas/26/Saunders
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Garuckas
MARINE...Griffin
CLIMATE...Hazardous weather outlook, Oct 30, 9:34 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 934 PM EDT Wed Oct 30 2024 OHZ003-006>013-017>022-027>032-036>038-047-010145- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock- Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Marion-Morrow-Holmes-Knox- 934 PM EDT Wed Oct 30 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gusty southwest winds of up to 40 to 45 mph are expected on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-010145- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 934 PM EDT Wed Oct 30 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Near gale force winds are possible across the central and eastern basins of Lake Erie late Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ014-023-033-089-PAZ001>003-010145- Ashtabula Inland-Trumbull-Mahoning-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 934 PM EDT Wed Oct 30 2024 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-010145- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 934 PM EDT Wed Oct 30 2024 ...LOW WATER ADVISORY IN EFFECT FROM 8 PM THURSDAY TO 8 AM EDT FRIDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Low water may be possible late Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:27 PM EDT | Low Water Advisory | CLE | 37 hr | |
| Oct 31, 3:41 PM EDT | Gale Warning | CLE | 18 hr |
Nearby
Wind Advisories in Ohio, 2024Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.